On diffeomorfisms of almost quaternion manifolds(in Russian)

Author I. N. Kurbatova
irina.kurbatova27@gmail.com
Одесский национальный университет им. И.И. Мечникова

Abstract The special type mappings between Riemannian spaces with almost quaternion structure are studied. The fundamental theorems of theory of these mappings are proved.
Keywords Riemannian space; almost quaternion structure
Reference
1. Beklemishev D.V. Differential geometry of spaces with almost complex structure// Akad. Nauk SSSR. Inst. Naun. Informacii, Geometry. – 1965. – P. 165–212. (in Russian)

2. Mikes J., Vanzurova A., Hinterleitner I., Geodesic Mappings and Some Generalizations, Palacky University, Olomouc, Faculty of Science, Olomouc, 2009.

3. Otsuki T., Tashiro Y. On curves in Kaehlerian spaces// J. Okayama Univ. – 1954. – V.4. – P. 57–78.

4. Sinyukov N.S. Geodesic mappings of Riemannian spaces. – Moscow, Nauka, 1979. – 256 p. (in Russian)

5. Shirokov A.P. Spaces over algebras and their applications// Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. – 2002. – V.73. – P. 135–161. (in Russian)

6. Vishnevskij V.V. Integrable affinor structures and their plural interpretations// Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. – 2002. – V.73. – P. 5–64. (in Russian)

7. Mikes J., Sinyukov N.S. On quasiplanar mappings of spaces of affine connections// Izv. Vysch. Uchebn. Zaved. Mat. – 1983. – V.248, №1. – P. 55–61. (in Russian)

8. Kurbatova I.N. About 4-quasiplanar mappings of almost quaternion manifolds. On quasiplanar mappings of spaces of affine connections// Izv. Vysch. Uchebn. Zaved. Mat. – 1986. – №1. – P. 75–78. (in Russian)
Pages 95-103
Volume 40
Issue 1
Year 2013
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML